Alert archive / California / Small Craft Advisories in 2020
Small Craft Advisory 38, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 30, 2020, 2:11 PM PDT. It took effect at May 2, 2020, 2:00 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2020, 2:11 PM PDT (21:11 UTC)
- In effect from
- May 2, 2020, 2:00 AM PDT
- Expired
- May 2, 2020, 2:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
031 WHUS76 KEKA 302111 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 211 PM PDT Thu Apr 30 2020 PZZ470-010515- /O.NEW.KEKA.SC.Y.0038.200502T1200Z-200502T2100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 211 PM PDT Thu Apr 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM PDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 5 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-010515- /O.EXT.KEKA.SC.Y.0037.000000T0000Z-200501T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 211 PM PDT Thu Apr 30 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
103 WHUS76 KEKA 010332 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 832 PM PDT Thu Apr 30 2020 PZZ455-475-010600- /O.CON.KEKA.SC.Y.0037.000000T0000Z-200501T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 832 PM PDT Thu Apr 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 8 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-011145- /O.CON.KEKA.SC.Y.0038.200502T1200Z-200502T2100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 832 PM PDT Thu Apr 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 5 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
302 WHUS76 KEKA 010948 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 248 AM PDT Fri May 1 2020 PZZ450-011800- /O.EXB.KEKA.SC.Y.0038.200502T1300Z-200502T2300Z/ Pt St George to Cape Mendocino out 10 nm- 248 AM PDT Fri May 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 4 PM PDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 6 AM to 4 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-011800- /O.EXT.KEKA.SC.Y.0038.200502T0900Z-200502T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 248 AM PDT Fri May 1 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 4 PM PDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 AM to 4 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
659 WHUS76 KEKA 011526 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 826 AM PDT Fri May 1 2020 PZZ470-012330- /O.CON.KEKA.SC.Y.0038.200502T0900Z-200502T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 826 AM PDT Fri May 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM PDT SATURDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 AM to 4 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-012330- /O.CON.KEKA.SC.Y.0038.200502T1300Z-200502T2300Z/ Pt St George to Cape Mendocino out 10 nm- 826 AM PDT Fri May 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM PDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 6 AM to 4 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
520 WHUS76 KEKA 012104 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 204 PM PDT Fri May 1 2020 PZZ470-020515- /O.EXT.KEKA.SC.Y.0038.200502T0900Z-200502T2100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 204 PM PDT Fri May 1 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 2 PM PDT SATURDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-020515- /O.EXT.KEKA.SC.Y.0038.200502T1300Z-200502T2100Z/ Pt St George to Cape Mendocino out 10 nm- 204 PM PDT Fri May 1 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 2 PM PDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 6 feet at 6 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 6 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
357 WHUS76 KEKA 020410 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 910 PM PDT Fri May 1 2020 PZZ470-021215- /O.CON.KEKA.SC.Y.0038.200502T0900Z-200502T2100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 910 PM PDT Fri May 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT SATURDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-021215- /O.CON.KEKA.SC.Y.0038.200502T1300Z-200502T2100Z/ Pt St George to Cape Mendocino out 10 nm- 910 PM PDT Fri May 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM PDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 6 feet at 6 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 6 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
103 WHUS76 KEKA 020938 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 238 AM PDT Sat May 2 2020 PZZ470-021745- /O.CON.KEKA.SC.Y.0038.000000T0000Z-200502T2100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 238 AM PDT Sat May 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-021745- /O.CON.KEKA.SC.Y.0038.200502T1300Z-200502T2100Z/ Pt St George to Cape Mendocino out 10 nm- 238 AM PDT Sat May 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt. Seas 6 feet at 6 seconds, combined with a west swell around 6 feet at 11 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 6 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
406 WHUS76 KEKA 021511 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 811 AM PDT Sat May 2 2020 PZZ470-022100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-200502T2100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 811 AM PDT Sat May 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and combined seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-022100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-200502T2100Z/ Pt St George to Cape Mendocino out 10 nm- 811 AM PDT Sat May 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt. Seas 6 feet at 6 seconds, combined with a west swell around 6 feet at 11 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 6 AM to 2 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
587 WHUS76 KEKA 022038 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 138 PM PDT Sat May 2 2020 PZZ470-022145- /O.EXP.KEKA.SC.Y.0038.000000T0000Z-200502T2100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 138 PM PDT Sat May 2 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... $$ PZZ450-022145- /O.EXP.KEKA.SC.Y.0038.000000T0000Z-200502T2100Z/ Pt St George to Cape Mendocino out 10 nm- 138 PM PDT Sat May 2 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 5:32 AM PDT, 8 hours 39 minutes earlier.
Area forecast discussion, Apr 30, 5:32 AM PDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
532 AM PDT Thu Apr 30 2020
.SYNOPSIS...Light drizzle will continue this morning across Del
Norte and coastal Humboldt Counties. Mild and mostly dry
conditions are likely the remainder of Thursday and most of
Friday, although some periods of light coastal drizzle will again
be possible. Light to moderate rain is expected in many areas
Saturday afternoon through Sunday afternoon.
&&
.DISCUSSION...Patchy drizzle will linger through this morning,
and while some cloud cover will likely stick around all day, we
will likely see some sun by the afternoon along the coast before
high clouds start to thicken. Interior areas will see a bit more
sun, with some morning clouds over some of the river valleys. A
slow and steady cooling trend will continue through the end of the
week.
On Friday, the first half of the day is likely to be generally
dry, but another similar weak front may bring another round of
very light showers or drizzle to the coast by the afternoon and
evening. This will likely increase through the night and into
Saturday morning. Inland areas should remain generally dry through
at least Saturday morning, although cloudiness will steadily
increase.
A more substantial front will move across the area Saturday
afternoon through Sunday, bringing with it a round of light to
locally moderate rainfall. Rainfall totals are expected to range
from around an inch over the Del Norte mountains to a few
hundredths of an inch over Lake and S Mendocino counties.
Precipitation will begin to wind down Sunday afternoon and
evening.
Drier conditions will return Monday, with very slowly building
high pressure, warming temperatures and lower chances for
precipitation likely for the first half of the coming week. /SEC
&&
.AVIATION...Drizzle and light rain at the coastal terminals
overnight may lead to lower visibility Thursday morning. Winds
have cleared out some of the clouds which could enhance
evaporative cooling and possibly patchy fog. MVFR conditions or
better are expected at the coastal terminals. KUKI will probably
remain in VFR with north winds prevailing much of Thursday. /EYS
&&
.MARINE...North winds at 10 to 15 knots will prevail through Friday
morning. SCY conditions may apply to southern waters due to
combined waves at 10 feet and wind gusts up to 20 knots. Winds may
switch to southerly Friday morning as a weak front approaches the
area. A modest mid-period swell out of the west-northwest will
continue to move through the waters during the remainder of the
week. /EYS
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 6 PM this evening for PZZ455-475.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Apr 30, 4:41 AM PDT, 9 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 441 AM PDT Thu Apr 30 2020 CAZ101>115-011145- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 441 AM PDT Thu Apr 30 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:51 AM PDT | Small Craft Advisory | EKA | 20 hr |
Nearby
Small Craft Advisories in California, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.